On the Kolmogorov entropy of the weak global attractor of 3D Navier-Stokes equations:Ⅰ
Yong Yang Bingsheng Zhang
Discrete & Continuous Dynamical Systems - B 2017, 22(6): 2339-2350 doi: 10.3934/dcdsb.2017101

One particular metric that generates the weak topology on the weak global attractor $\mathcal{A}_w$ of three dimensional incompressible Navier-Stokes equations is introduced and used to obtain an upper bound for the Kolmogorov entropy of $\mathcal{A}_w$. This bound is expressed explicitly in terms of the physical parameters of the fluid flow.

keywords: 3D Navier-Stokes equations fluid flow weak global attractor Kolmogorov entropy functional dimension

Year of publication

Related Authors

Related Keywords

[Back to Top]